# SDR 00FDEA00432

- Difficulty date: July 5, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- Aircraft time: 69,868 hours, 59,464 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Cracked
- Location: Nr 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION NR 10 SPOILER SKIN FOUND CRACKED AT CENTER MOUNTING LUG.  R&R IAW MM 27-61-001-4.  RIGGED & OPS CHECKED SPOILER IAW MM 27-61-001-5.
